| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -04.00/+1.0/001 (sphere/cylinder/axis) in the patients right eye (od), on (b)(6) 2023.The lens was removed on (b)(6) 2023 due to excessive vaulting and significant reduction of irido-corneal angles.The lens was replaced with a shorter lens and the problem was resolved.The eye is calm.The cause of the event was due to probable irregular eye; small angle-to-angle.
Additional Manufacturer Narrative
A4: unk a5: unk a6: unk h6: health impact- clinical code: 4581 - significant reduction of irido-corneal angles claim # (b)(4).